Approximation of a quasilinear elliptic equation with nonlinear boundary condition

Cranny T.R. (1994) Approximation of a quasilinear elliptic equation with nonlinear boundary condition. Bulletin of the Australian Mathematical Society, 50 3: 405-424. doi:10.1017/S0004972700013526


Author Cranny T.R.
Title Approximation of a quasilinear elliptic equation with nonlinear boundary condition
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1994
Sub-type Article (original research)
DOI 10.1017/S0004972700013526
Volume 50
Issue 3
Start page 405
End page 424
Total pages 20
Subject 2600 Mathematics
Abstract We consider a quasilinear elliptic partial differential equation with nonlinear boundary condition under assumptions which do not allow the application of standard degree theory results or techniques such as the method of continuity. An approximation using mollifiers is introduced, allowing the application of Leray-Schauder degree theory, and homotopy arguments are then used to prove the existence of solutions to the approximating problems. A subsequent paper will discuss the question of the convergence of these approximate solutions to a classical solution of the original problem.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 02:25:00 EST by System User